# SDR ASAA2016052216819

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 28,452 hours, 8,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  ACFT GROUNDED. RELAMPED LT FWD OVERWING EXIT LIGHT, REF AMM 33-51-04. OPS CHECK GOOD.
